PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 125 | 1 | 13-21
Tytuł artykułu

On a weak type (1,1) inequality for a maximal conjugate function

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In their celebrated paper [3], Burkholder, Gundy, and Silverstein used Brownian motion to derive a maximal function characterization of $H^p$ spaces for 0 < p < ∞. In the present paper, we show that the methods in [3] extend to higher dimensions and yield a dimension-free weak type (1,1) estimate for a conjugate function on the N-dimensional torus.
Słowa kluczowe
Twórcy
Bibliografia
  • [1] N. Asmar and S. J. Montgomery-Smith, Hahn's Embedding Theorem for orders and analysis on groups with ordered dual groups, Colloq. Math. 70 (1996), 235-252.
  • [2] D. L. Burkholder and R. F. Gundy, Extrapolation and interpolation of quasi-linear operators on martingales, Acta Math. 124 (1970), 249-304.
  • [3] D. L. Burkholder, R. F. Gundy and M. L. Silverstein, A maximal characterization of the class $H^p$, Trans. Amer. Math. Soc. 157 (1971), 137-153.
  • [4] J. L. Doob, Stochastic Processes, Wiley Publ. Math. Statist., Wiley, New York, 1953.
  • [5] J. L. Doob, Semimartingales and subharmonic functions, Trans. Amer. Math. Soc. 77 (1954), 86-121.
  • [6] H. Helson, Conjugate series in several variables, Pacific J. Math. 9 (1959), 513-523.
  • [7] K. E. Petersen, Brownian Motion, Hardy Spaces and Bounded Mean Oscillation, London Math. Soc. Lecture Note Ser. 28, Cambridge Univ. Press, 1977.
  • [8] A. Zygmund, Trigonometric Series, 2nd ed., 2 vols., Cambridge Univ. Press, 1959.
  • [8] A. Zygmund, Trigonometric Series, 2nd ed., 2 vols., Cambridge Univ. Press, 1959.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv125i1p13bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.